Hello, this is my first time to hear of any “bad reactions” to pet meds. I have 2 dogs, one large and one small. I noticed my older one, she’s 11 yrs, having trouble getting up on our bed. I decided to get her some vitamins-Hartz is the only medicine our Wal-Mart has, so I bought what they had. It is called Joint Maintenance, they take it twice daily. I decided to get them for both of our kids-dogs just to keep them healthy. They have been on the vitamins for at least 5 months, the only noticable difference is that the large one can jump on the bed now and has more energy. Well, yesterday, Oct. 7, 2005 I took the little one to the vet to get his toenails clipped. He said “I’ve never seen anything like it”…. he doesn’t have any blood flow to the metatarsils!!!!! He doesn’t know if it has gotten any farther in his hands/feet etc… but he said to take them both of the vitamins IMMEDIATELY!!! I just wondered if anyone else had any “bad reactions” to other products. The Vet also said that they have been having a lot of cats come in dying because of the flea/tick meds! This is an outrage! These are my babies-my kids and I will be devistated if something happens to them because of the so called vitamins! Please help!!